# SDR 08FDEA04508

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC13163
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AILERON INBD LOWER NOSE PANEL IS CHAFED.  BLENDED OUT DAMAGE.   FOUND OUT OF LIMITS IAW SRM 57-00-01.  FABRICATED NEW SKIN PANEL IAW IAW DWG ARC 1316.  ALODINED & PRIMED IAW SRM 51-21-01.  PAINTED IAW SRM 51-21-01.  INSTALLED IAW DWG ARC 1316 & SRM 51-35-01.  PART MARKED IAW GMM 7-0-1000.
